Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 83, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2022, 2:31 PM EDT for Jasper County, South Carolina; 5 counties in Georgia. It was in force for 59 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 2:31 PM EDT (18:31 UTC)
- Expired
- Jun 14, 2022, 3:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA, Jasper County, SC
The radar
The Jacksonville radar (KJAX), 124 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:35 PM EDT | TSTM WND DMG | 1 Nw Thunderbolt, GA | CEMA REPORTS POWERLINES DOWN AT THE INTERSECTION OF WATERS AVENUE AND EAST WALDBURG STREET. |
| Jun 14, 2:35 PM EDT | TSTM WND DMG | 1 Nw Walthourville, GA | LONG COUNTY EMERGENCY MANAGER REPORTED A TREE DOWN ON A HOME ON WHIT FRASIER RD. TIME OF EVENT WAS ESTIMATED FROM RADAR DATA. |
| Jun 14, 2:35 PM EDT | TSTM WND DMG | 2 Nnw Walthourville, GA | LONG COUNTY EMERGENCY MANAGER REPORTED A TREE DOWN ON A HOME ON WHIT FRASIER RD. TIME OF EVENT WAS ESTIMATED FROM RADAR DATA. |
| Jun 14, 2:35 PM EDT | TSTM WND DMG | 2 Nnw Walthourville, GA | LONG COUNTY EMERGENCY MANAGER REPORTED THAT A METAL ROOF WAS BLOWN OFF A HOME ON LYNDSI LN. TIME OF EVENT WAS ESTIMATED FROM RADAR DATA. |
| Jun 14, 2:50 PM EDT | TSTM WND DMG | 1 Sse Isle Of Hope, GA | CEMA REPORTS A TREE DOWN ALONG THE 0 BLOCK OF RICHMOND DRIVE. |
| Jun 14, 2:55 PM EDT | TSTM WND DMG | 2 Nne Skidaway Island, GA | LARGE TREE DOWN AND BLOCKING THE ROAD LEADING INTO THE SKIDAWAY ISLAND INSTITUTE OF OCEANOGRAPHY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:17 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1824 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
210
WUUS52 KCHS 141831
SVRCHS
GAC029-051-179-183-191-SCC053-141930-
/O.NEW.KCHS.SV.W.0083.220614T1831Z-220614T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
231 PM EDT Tue Jun 14 2022
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Bryan County in southeastern Georgia...
Liberty County in southeastern Georgia...
McIntosh County in southeastern Georgia...
Chatham County in southeastern Georgia...
Long County in southeastern Georgia...
Jasper County in southeastern South Carolina...
* Until 330 PM EDT.
* At 231 PM EDT, severe thunderstorms were located along a line
extending from Thunderbolt to near Doctortown, moving southeast at
10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include:
Hinesville, Richmond Hill, Tybee Island, Darien, Ludowici, Tibet,
Wilmington Island, Fort Pulaski National Monument, Midtown
Savannah, Coffee Bluff, Hunter Army Airfield, Downtown Savannah,
Jones, McIntosh and Montgomery.
This warning includes I-95 in Georgia between mile markers 50 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3129 8140 3133 8144 3138 8155 3143 8161
3147 8161 3151 8166 3154 8166 3155 8170
3158 8170 3173 8191 3210 8093 3201 8081
3190 8089 3171 8110 3162 8110 3129 8129
TIME...MOT...LOC 1831Z 298DEG 10KT 3204 8103 3171 8187
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NED2 follow-up statements
734
WWUS52 KCHS 141914
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
314 PM EDT Tue Jun 14 2022
GAC183-SCC053-141924-
/O.CAN.KCHS.SV.W.0083.000000T0000Z-220614T1930Z/
Long GA-Jasper SC-
314 PM EDT Tue Jun 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF LONG AND JASPER
COUNTIES IS CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3129 8140 3143 8161 3147 8161 3152 8166
3164 8147 3200 8120 3208 8098 3204 8092
3205 8091 3201 8081 3190 8089 3171 8110
3162 8110 3129 8128
TIME...MOT...LOC 1914Z 331DEG 8KT 3142 8133
$$
GAC029-051-179-191-141930-
/O.CON.KCHS.SV.W.0083.000000T0000Z-220614T1930Z/
Bryan GA-Liberty GA-McIntosh GA-Chatham GA-
314 PM EDT Tue Jun 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR PORTIONS OF BRYAN...LIBERTY...MCINTOSH AND CHATHAM COUNTIES...
At 314 PM EDT, a severe thunderstorm was located near Meridian,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include:
Tybee Island, Darien, Wilmington Island, Fort Pulaski National
Monument, Midtown Savannah, Coffee Bluff, Hunter Army Airfield,
Downtown Savannah, Jones, Montgomery, Thunderbolt, Riceboro,
Vernonburg, Harris Neck and Eulonia.
This warning includes I-95 in Georgia between mile markers 50 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.
&&
LAT...LON 3129 8140 3143 8161 3147 8161 3152 8166
3164 8147 3200 8120 3208 8098 3204 8092
3205 8091 3201 8081 3190 8089 3171 8110
3162 8110 3129 8128
TIME...MOT...LOC 1914Z 331DEG 8KT 3142 8133
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
NED438
WWUS52 KCHS 141926
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
326 PM EDT Tue Jun 14 2022
GAC029-051-179-191-141936-
/O.EXP.KCHS.SV.W.0083.000000T0000Z-220614T1930Z/
Bryan GA-Liberty GA-McIntosh GA-Chatham GA-
326 PM EDT Tue Jun 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BRYAN...LIBERTY...
MCINTOSH AND CHATHAM COUNTIES WILL EXPIRE AT 330 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
LAT...LON 3129 8140 3143 8161 3147 8161 3152 8166
3164 8147 3200 8120 3208 8098 3204 8092
3205 8091 3201 8081 3190 8089 3171 8110
3162 8110 3129 8128
TIME...MOT...LOC 1926Z 298DEG 10KT 3141 8130
$$
NEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:21 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 14, 2:21 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
221 PM EDT Tue Jun 14 2022
.SYNOPSIS...
Hot and dry high pressure will prevail into late week before a
cold front likely impacts the region this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
A large mid-lvl ridge will prevail across the Southeast United
States while at the sfc the area remains nestled between high
pressure across the Atlantic and troughing inland. The main issues
for this afternoon will be hot and humid conditions as well as
severe thunderstorm potential across much of Southeast South
Carolina and Southeast Georgia. Strong sfc heating outside of
shower/thunderstorm activity has led to temps peaking in the upper
90s early afternoon, and when combined sfc dewpts in the 70s has led
to heat index values between the 108-114 degree range. Although
numerous showers and thunderstorms have entered the region and will
play a role cooling conditions the Heat Advisory will remain in
effect for all hours for the next few hours.
Heading through mid afternoon and into early evening hours, the main
concern remains focused on thunderstorms developing over and just
upstream of the local area. Latest radar trends indicate clusters of
showers/thunderstorms across much of Southeast Georgia and
thunderstorms entering northern areas of Berkeley and Charleston
Counties despite strong ridging aloft. These thunderstorms should
produce a period of damaging wind gusts during the next couple
hours. Outflow associated with ongoing convection could also
interact with a seabreeze circulation, leading to additional
convergence/lift needed for showers and thunderstorms initiating
across the local area. MLCAPE between 3500-4000 J/kg, DCAPE ranging
between 1000-1400 J/kg, and strong low-lvl lapse rates suggest the
potential for organized clusters of thunderstorms despite marginal
shear, some of which should become strong and/or severe with
damaging wind gusts mid afternoon into early evening. Weak mid-lvl
lapse rates, PWATs near 2.0 inches, and high freezing lvls suggest
the hail threat will remain quite limited across the local area.
Given the overall setup, a Severe Thunderstorm Watch is in place for
all areas across Southeast South Carolina and Southeast Georgia,
including nearshore coastal waters, until 8 PM this evening.
Overnight: Greater uncertainty revolves around thunderstorm chances.
Some of the overnight H3R solutions showed one remnant MCV curling
back down the SE coast and firing off another round of showers and
storms in our area this evening. But while there may be some MCV
related convection that impacts our area, there is too much
uncertainty to say for sure. For now, few to scattered showers and
thunderstorms remain in the forecast during late evening into
overnight hours. But expect later refinements to be made.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
Wednesday: Mid-level ridging will prevail as a backdoor cold front
lingers across the area. High temperatures will be in the 90s with
dewpoints in the 70s. These conditions will support heat indices
over 105 degrees for the entire forecast area. A Heat Advisory will
be needed. While there are isolated spots that could approach 115
degrees, an Excessive Heat Warning is not expected at this time but
it will be another uncomfortable and hot day. Lows will be in the
70s. Otherwise, there are still some questions in regards to the
extent of precipitation. Some of the models are hitting at higher
rain chances while others keep the area dry. Therefore, have
maintained slight chance to chance POPs with better chances expected
inland. There will likely be thunderstorms with any showers but due
to insufficient shear, widespread severe weather is not anticipated.
SPC has outlooked portions of the area in a Marginal Risk for Severe
Thunderstorms so a few stronger storms cannot be completely ruled
out.
Thursday: Mid-level ridging will begin to shift west as a backdoor
cold front lingers before exiting the area late. High temperatures
will be lower than in recent days, giving some relief to the hot and
humid conditions. Although, highs will still be in the upper 80s to
mid 90s. But, heat indices are forecast to be in the mid 90s to mid
100s. A Heat Advisory could be needed but at this time, it'll likely
not be needed for the entire forecast area. Low temperatures will be
in the 70s. A round of diurnally driven showers and thunderstorms
will be possible, mainly across inland areas.
Friday: Mid-level ridging will give way to a deepening trough
situated over Canada. At the surface, a cold front will shift south
and closer to the area. A similar day to Thursday is expected with
high temperatures a few degrees warmer with dewpoints remaining in
the 70s. A more widespread day of heat indices over 105 degrees is
expected and a Heat Advisory will likely be needed. Although, as
cloud cover increases ahead of the approaching cold front,
temperatures could be lower than currently forecast. Outside of the
hot and humid temperatures, showers and thunderstorms will be
possible as PWATs rise to around 2.0" and better forcing moves into
the area.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A cold front will cross through the area overnight Friday and then
shift offshore on Saturday. High pressure will then build back into
the region and prevail through Tuesday. The majority of the period
is expected to be dry with the exception of a few lingering showers
overnight Friday. While there will be a slight relief in
temperatures through the weekend, highs are still expected to be in
the 80s to 90s each day. Another round of heat advisories could be
needed starting Tuesday as heat indices creep back up into the mid
100s.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Extended Aviation Outlook: Showers and thunderstorms are expected to
increase in coverage across the local area this afternoon, producing
at least MVFR conditions at the terminals temporarily this afternoon
and/or early evening. Greatest chances of flight restrictions should
occur at the SAV terminal where ongoing thunderstorms approach
the terminal. Gusty winds are also possible with passing thunderstorms.
Overnight, additional rounds of showers and/or thunderstorms
are possible. However, confidence remains too low to include at
the terminals with the latest TAF issuance. VFR conditions should
prevail at all terminals Wednesday morning into early afternoon.
Extended Aviation Outlook: VFR will prevail. However, brief
flight restrictions are possible during afternoon/evening
showers and thunderstorms through the week.
&&
.MARINE...
This Afternoon and Tonight: Southwest flow will prevail across
coastal waters for much of the day with winds no higher than
10-15 kt. However, outflow associated with showers/thunderstorms
approaching the waters this afternoon, could turn winds more
north-northwest for a few hours late afternoon into the evening,
before winds return to more west-southwest overnight. Some
thunderstorms could be strong and/or severe this afternoon into
early evening, producing damaging winds. Seas should build up to
2-4 ft.
Wednesday through Sunday: High pressure will prevail over the waters
through late week. All the while a backdoor cold front will linger
across the region through at least Thursday, followed by a stronger
cold front late Friday. Wind directions will be quite variable at
less than 15 knots. Although, there could be a few higher gusts (~20
knots). Seas will be less than 4 feet.
&&
.TIDES/COASTAL FLOODING...
High astronomical tides and continuing positive tidal anomalies
will likely lead to minor to moderate coastal flooding during
the evening high tides through at least late week along coastal
portions of Charleston and Colleton Counties. Minor coastal
flooding will also be possible from Beaufort County southward
through McIntosh County starting the second half of the week.
&&
.CLIMATE...
June 14 record highs:
KCHS: 99/2010
KCXM: 97/1981 and 1958 and 1921
KSAV: 102/2010
June 15 record highs:
KCHS: 98/2015 and 1981
KCXM: 99/1981
KSAV: 102/1971
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 7 PM EDT this evening for GAZ087-088-
099>101-114>119-137>141.
SC...Heat Advisory until 7 PM EDT this evening for SCZ040-042>045-
047>052.
MARINE...None.
&&
NEAR TERM...DPB
SHORT TERM...RAD
LONG TERM...RAD
AVIATION...DPB/RAD
MARINE...DPB/RAD
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Jun 14, 12:52 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1252 PM EDT Tue Jun 14 2022 AMZ330-350-352-354-151700- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 1252 PM EDT Tue Jun 14 2022 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ374-151700- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1252 PM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ049-050-151700- Coastal Colleton-Charleston- 1252 PM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Coastal Flooding: Minor coastal flooding is possible with this evenings high tide. A Coastal Flood Advisory will be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Coastal Flooding: Minor to moderate coastal flooding is possible with each evening high tide. Thus, Coastal Flood Advisories could be needed. Heat: Afternoon heat index values will likely reach 105 degrees or greater each day through late week. Thus, additional Heat Advisories will likely be needed each day for all or portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-051-151700- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper- 1252 PM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Coastal Flooding: Minor coastal flooding will be possible during the evening high tides. Thus, Coastal Flood Advisories could be needed midweek. Heat: Afternoon heat index values will likely reach 105 degrees or greater each day through late week. Thus, additional Heat Advisories will likely be needed for all or portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 151700- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 1252 PM EDT Tue Jun 14 2022 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat: Afternoon heat index values will likely reach 105 degrees or greater each day through late week. Thus, additional Heat Advisories will likely be needed for all or portions of the area. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Jun 14, 2:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
208 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG BLOOMINGDALE 32.13N 81.30W
06/14/2022 CHATHAM GA LAW ENFORCEMENT
EFFINGHAM COUNTY 911 CENTER REPORTED A TREE DOWN NEAR
THE INTERSECTION OF U.S. HIGHWAY 80 AND PINE ST. TIME OF
EVENT WAS ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS2200643
SPRLocal storm report, Jun 14, 2:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
214 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG 5 SSE DOVER 32.51N 81.68W
06/14/2022 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 CENTER REPORTED A TREE DOWN ON WEST
WATERS LANE BLOCKING THE ROADWAY.
&&
EVENT NUMBER CHS2200644
BRMLocal storm report, Jun 14, 2:18 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM NON-TSTM WND DMG 6 NNW PEMBROKE 32.21N 81.65W
06/14/2022 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 CALL CENTER REPORTED A TREE DOWN ON
POWER LINES ALONG THE 400 BLOCK OF MCCOY ROAD, LIKELY
CAUSED BY THUNDERSTORM OUTFLOW.
&&
EVENT NUMBER CHS2200645
BRMSpecial weather statement, Jun 14, 2:19 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Charleston SC
219 PM EDT Tue Jun 14 2022
GAZ116>119-137>141-141900-
Inland McIntosh-Coastal Liberty-Inland Liberty-Coastal Chatham-Inland
Chatham-Inland Bryan-Coastal McIntosh-Coastal Bryan-Long-
219 PM EDT Tue Jun 14 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN, LIBERTY,
MCINTOSH, CHATHAM AND LONG COUNTIES...
At 219 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Harris Neck, or 17 miles east of Tibet,
moving southeast at 20 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Darien, Ludowici, Tibet, Coffee Bluff, Midtown Savannah, Windsor
Forest, Jones and Montgomery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3129 8142 3133 8144 3135 8152 3143 8161
3145 8162 3147 8161 3151 8166 3154 8166
3155 8170 3158 8170 3167 8185 3201 8104
3188 8093 3184 8095 3171 8110 3162 8110
3140 8122 3129 8126
TIME...MOT...LOC 1819Z 323DEG 15KT 3161 8131
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NEDLocal storm report, Jun 14, 2:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
221 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG 1 WSW STATESBORO 32.44N 81.80W
06/14/2022 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 CALL CENTER REPORTED A TREE DOWN,
BLOCKING THE ROADWAY BETWEEN COUNTRY CLUB ROAD AND WEST
JONES AVE.
&&
EVENT NUMBER CHS2200646
BRMLocal storm report, Jun 14, 2:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
227 PM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG 1 E STATESBORO 32.45N 81.76W
06/14/2022 BULLOCH GA 911 CALL CENTER
BULLOCH COUNTY 911 CALL CENTER REPORTED A TREE DOWN ON
POWER LINES ALONG RAMBLE ROAD.
&&
EVENT NUMBER CHS2200647
BRMThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:59 AM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 46 min |
| Jun 14, 1:49 PM EDT | Special Weather Statement | CHS | Berkeley | 41 min |
| Jun 14, 1:56 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 64 min |
| Jun 14, 2:08 PM EDT | Special Marine Warning | CHS | 76 min | |
| Jun 14, 2:29 PM EDT | Special Marine Warning | CHS | 105 min | |
| Jun 14, 3:33 PM EDT | Coastal Flood Advisory | CHS | 7 hr | |
| Jun 14, 11:01 AM EDT | Special Weather Statement | CHS | Jenkins | 29 min |
| Jun 14, 12:19 PM EDT | Special Weather Statement | CHS | Jenkins | 26 min |
| Jun 14, 12:29 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 46 min |
| Jun 14, 12:52 PM EDT | Special Weather Statement | CHS | Bulloch, Candler | 38 min |
| Jun 14, 1:17 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 43 min |
| Jun 14, 1:47 PM EDT | Special Weather Statement | CHS | Liberty | 28 min |
| Jun 14, 2:19 PM EDT | Special Weather Statement | CHS | Chatham, Liberty, McIntosh | 41 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.